Cureus · 2024
A Rare Cause of Pancytopenia in Systemic Lupus Erythematosus (SLE) in a Young Patient.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ameer Muhammad Atif, Tariq Muhammad Ali, Zain Sarmad, Kabir Ahmad, Khawaja Muznay
Аннотация
Systemic lupus erythematosus (SLE) is an autoimmune condition characterized by antibodies targeting nuclear and cytoplasmic antigens. It can present with diverse clinical symptoms, including pancytopenia. We present the case of an African American woman in her 20s, with a history of SLE who presented with bruising on her body. She had been receiving treatment with hydroxychloroquine, mycophenolate, prednisone, and lisinopril. During a follow-up visit, her workup revealed pancytopenia, prompting an investigation for causes. A flare-up of underlying SLE or mycophenolate toxicity was the likely culprit. However, the clinical picture was not aligned with either. A bone marrow biopsy ultimately led to the diagnosis of acute promyelocytic leukemia. The incidence of acute promyelocytic leukemia following SLE is exceedingly rare. Hence, it could present a significant diagnostic dilemma in patients with pancytopenia and underlying SLE.